# SDR ABXA201003290023

- Difficulty date: November 23, 2009
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 79,356 hours, 36,367 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551TB OUTBOARD OF LT MLG CORNER IS CRACKED.  REMOVED AND RE-INSTALLED PANEL 551TB IAW B767 SRM 51-40-02.  P/N 113T1615-25, .5 CRACK LENGTH.
